Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on the rod for two nilly 3 months and I'm still getting regular periouds but the blood is brown and I'm still ovulating is this normal please help

Loading...

Hi SarBry

If by the rod you meant an IUD - Intra Uterine Device - here is additional informationfor you -

With the progestin IUD, it's common to have very irregular bleeding and spotting in the first three to six months. Eventually, your periods may become much lighter and shorter than they were before the IUD and you may have less cramping. By the end of the first year, many women have infrequent periods or stop getting them altogether.

The copper IUD may also cause irregular bleeding and spotting during the first few months. Your periods might become longer and heavier, particularly in the first three to six months after insertion. They may lighten somewhat over time but still remain heavier than they were before the IUD. Some women also have more cramping than before.

Women with heavy bleeding may be treated with medication that sometimes helps lighten the flow and are given iron supplements if needed to prevent or treat anemia. If you continue to have heavy bleeding, you might need to have the copper IUD removed. (You may have it replaced with a progestin IUD if you wish.)

Does the IUD cause any other side effects?

The IUD is unlikely to cause any serious side effects. For a small number of women, the progestin IUD causes side effects such as acne, headaches, breast tenderness, and depression, which generally get better over time.

On the plus side, many providers recommend the progestin IUD for women who suffer from heavy, prolonged, or painful menstruation because it tends to lighten their periods or even suppress them altogether. And because they lose less blood, women using this IUD are less likely to develop iron-deficiency anemia, a condition that can cause fatigue and other symptoms.

By the way, because the IUD is placed in your uterus, not your vagina, neither you nor your partner will feel the device during intercourse, though your partner may feel the threads.

What symptoms might signal a problem?

Warning signs that there may be a problem include sharp or severe pain in the pelvic area or lower abdomen, fever with no apparent cause, an unusual or bad-smelling vaginal discharge, genital sores, pain during sex, bleeding or spotting after sex or between periods, and severe or prolonged vaginal bleeding.

Call your caregiver right away if you notice any of these symptoms or if you have any indication that you're pregnant, such as a missed period (with the copper IUD), sore breasts, or morning sickness. It's also a good idea to call your caregiver to rule out pregnancy the first time you miss a period with the progestin IUD. After that, it's unnecessary unless you have other symptoms.

Also call if you can't feel the threads, if the threads feel longer or shorter than usual, or if you or your partner feels the end of the IUD protruding from your cervix. Finally, call your caregiver if you think you may have been exposed to an STI, even if you don't have any symptoms.

For women with the progestin IUD, there are a few additional warning signs. Call your caregiver if you have signs of jaundice (yellowing of the skin or whites of the eyes) or develop very severe or migraine headaches.

Good luck

Reply

Loading...

Getting brown blood during menstruation is not something to be worried about. It is quite normal to see brown blood with normal menstrual cycle or regular periods. So you don't need to worry about this, still if you feel you can contact your gynec about this 


***this post is edited by moderator *** *** web addresses not allowed*** Please read our Terms of Use

Reply

Loading...